Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Frequent bowel movements, constipation, soft stools, lighter colored stools with brown mucus. Causes and treatment?

I have been pooping quite a bit lately, almost every time I use the restroom. The poop does not come out easily, at least not as easily as I am used to, however the feces is not pellet like, it is smooth. It is a little lighter than usual, but still brown. My diet last week was terrible, fatty foods, sugars, it gave me cramps in my lower abdomen for two days, but I have been better about my diet this week. I have been having digestive issues a great deal ever since last may when I tried a almost no carb diet. Sometimes there is a mucous on the poop, that is brownish.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi...looks like a bowel infection... take a course of antibiotic and deworm yourself... it should solve your problem...

Dr. Ashish Verma
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor